# SDR 08FDEA04061

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N920FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24289
- Aircraft time: 68,579 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: BAC1515553
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OF STA 324 RT SIDE I/B CREASE BEAM CHORD HAS   CORROSION.  REMOVED CORROSION FOUND TO OUT OF LIMITS.  INSTALLED NEW CREASE BEAM IAW SRM 51-40-02.
